mario sigalotti
mario sigalotti
Email verificata su inria.fr
TitoloCitata daAnno
Controllability of the discrete-spectrum Schr÷dinger equation driven by an external field
T Chambrion, P Mason, M Sigalotti, U Boscain
Annales de l'IHP Analyse non linÚaire 26 (1), 329-349, 2009
1292009
A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds
AA Agrachev, U Boscain, M Sigalotti
arXiv preprint math/0609566, 2006
822006
A weak spectral condition for the controllability of the bilinear Schr÷dinger equation with application to the control of a rotating planar molecule
U Boscain, M Caponigro, T Chambrion, M Sigalotti
Communications in Mathematical Physics 311 (2), 423-455, 2012
742012
Two-dimensional almost-Riemannian structures with tangency points
AA Agrachev, U Boscain, G Charlot, R Ghezzi, M Sigalotti
Annales de l'IHP Analyse non linÚaire 27 (3), 793-807, 2010
482010
On the Local Structure of Optimal Trajectories in R3
AA Agrachev, M Sigalotti
SIAM journal on control and optimization 42 (2), 513-531, 2003
482003
Geometric properties of solutions to the anisotropic p-Laplace equation in dimension two
G Alessandrini, M Sigalotti
ANNALES-ACADEMIAE SCIENTIARUM FENNICAE SERIES A1 MATHEMATICA 26 (1), 249-266, 2001
472001
Adiabatic control of the Schr÷dinger equation via conical intersections of the eigenvalues
UV Boscain, F Chittaro, P Mason, M Sigalotti
IEEE Transactions on Automatic Control 57 (8), 1970-1983, 2012
432012
Uniform stabilization for linear systems with persistency of excitation: the neutrally stable and the double integrator cases
A Chaillet, Y Chitour, A LorÝa, M Sigalotti
Mathematics of Control, Signals, and Systems 20 (2), 135-156, 2008
402008
Multi-input Schr÷dinger equation: controllability, tracking, and application to the quantum angular momentum
U Boscain, M Caponigro, M Sigalotti
Journal of Differential Equations 256 (11), 3524-3551, 2014
392014
The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent
Y Privat, M Sigalotti
ESAIM: Control, Optimisation and Calculus of Variations 16 (3), 794-805, 2010
382010
On the algebraic characterization of invariant sets of switched linear systems
P Riedinger, M Sigalotti, J Daafouz
Automatica 46 (6), 1047-1052, 2010
372010
Generic controllability properties for the bilinear Schr÷dinger equation
P Mason, M Sigalotti
Communications in Partial Differential Equations 35 (4), 685-706, 2010
362010
Approximate controllability, exact controllability, and conical eigenvalue intersections for quantum mechanical systems
U Boscain, JP Gauthier, F Rossi, M Sigalotti
Communications in Mathematical Physics 333 (3), 1225-1239, 2015
352015
Converse Lyapunov theorems for switched systems in Banach and Hilbert spaces
FM Hante, M Sigalotti
SIAM Journal on Control and Optimization 49 (2), 752-770, 2011
342011
Stars of vibrating strings: switching boundary feedback stabilization
M Gugat, M Sigalotti
Networks and Heterogeneous Media 5 (2), 299-314, 2010
322010
On the stabilization of persistently excited linear systems
Y Chitour, M Sigalotti
SIAM Journal on Control and Optimization 48 (6), 4032-4055, 2010
282010
On stability analysis of linear discrete-time switched systems using quadratic Lyapunov functions
P Mason, M Sigalotti, J Daafouz
2007 46th IEEE Conference on Decision and Control, 5629-5633, 2007
282007
On the marginal instability of linear switched systems
Y Chitour, P Mason, M Sigalotti
Systems & Control Letters 61 (6), 747-757, 2012
262012
Stability analysis of singularly perturbed switched linear systems
F El Hachemi, M Sigalotti, J Daafouz
IEEE Transactions on Automatic Control 57 (8), 2116-2121, 2011
262011
Tracking control for an ellipsoidal submarine driven by Kirchhoff's laws
T Chambrion, M Sigalotti
IEEE Transactions on Automatic Control 53 (1), 339-349, 2008
252008
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20